The normal form of the Navier-Stokes equations in suitable normed spaces

Luan Hoang, Ciprian Foias, Eric Olson, Mohammed Ziane

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1635-1673
JournalAnnales de l'Institut Henri Poincare - Analyse non lineaire
StatePublished - 2009

Fingerprint Dive into the research topics of 'The normal form of the Navier-Stokes equations in suitable normed spaces'. Together they form a unique fingerprint.

Cite this